# SDR DALA2023071305680

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 69,775 hours, 32,457 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3269 - ATB/FCNT - DUE TO AIRCRAFT PITCHING UP WITH AUTO PILOT OFF. AIRCRAFT REQUIRED CONSTANT DOWN PRESSURE TO MAINTAIN ATTITUDE AND WERE UNABLE TO MANUALLY TRIM THE PITCH VIA THE TRIM WHEEL. CORRECTIVE ACTION: REPLACED ELAC-2, PITCH TRIM ACTUATOR, AND THS ACTUATOR. (LP 4732580)
